このエントリーをはてなブックマークに追加
ID 33136
フルテキストURL
著者
Risteski, Ice B.
抄録

For the first time in the literature a quasicyclic complex vector functional equation is introduced in the present paper. By a matrix method the general quasicyclic complex vector functional equation is solved, as well as its particular case for n = 3. This case is completely solved in an explicit form, and for every step of the solution examples are provided. Using a simple spectral property of compound matrices, a necessary and sufficient condition for stability of the quasicyclic complex vector functional equation considered is proved.

キーワード
Quasicyclic complex vector functional equation
発行日
2008-01
出版物タイトル
Mathematical Journal of Okayama University
50巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol50/iss1/1